Due to my pain on my right side i.e upper hip, knee, elbow n neck a course is recommened to me i.e Shelcal 500 for 6 months, Nurgaba M 75 for 3 to 4 yrs, D Bright 60 k 3 to 4 yrs..just wanted to know that duration is too long and will it shw an adverse ill effect on my health as it may b overdos. Revisit doc after 3mth
Like the answers? Chat privately for 24 hours with the doctor of your choice
whom did you consult?
shelcal is a calcium supplement. it's OK to take it for 3 months after that you can take calcium rich foods.
for VIT D3 you can take injections once a week for 3 days and then sit in the sun for about 20 mins so that VIT D3 can be produced in the body itself.
for other medicines, consult a orthopedician.
Hi. The duration of nurgaba and D bright is definitely very long and not necessary. Recheck with your doctor
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.